Free Access
Issue
RAIRO. Anal. numér.
Volume 18, Number 2, 1984
Page(s) 175 - 182
DOI https://doi.org/10.1051/m2an/1984180201751
Published online 31 January 2017
  1. 1 I BABUSKA, The finite element method with Lagrangian multipliers, Numer Math 20, pp 179-192, 1973 [EuDML: 132183] [MR: 359352] [Zbl: 0258.65108]
  2. 2 M BERCOVIER, O PIRONNEAU, Error estimates for finite element method solution of the Stokes problem in the primitive variables, Numer Math 33, pp 211-224, 1979 [EuDML: 132638] [MR: 549450] [Zbl: 0423.65058]
  3. 3 C BERNARDI, G RAUGEL, Méthodes d'éléments finis mixtes pour les équations de Stokes et de Navier-Stokes dans un polygone non convexe, Calcolo 18, pp 255-291, 1981 [MR: 647827] [Zbl: 0475.76035]
  4. 4 F BREZZI, On the existence, uniqueness and approximation of saddle-point problems arising from Lagrangian multipliers, RAIRO Anal Numér 8 (R-2), pp 129-151, 1974 [EuDML: 193255] [MR: 365287] [Zbl: 0338.90047]
  5. 5 Ph G CIARLET, The finite element method for elliptic problems, North Holland Publishing Company, 1978 [MR: 520174] [Zbl: 0383.65058]
  6. 6 Ph CLÉMENT, Approximation by finite element functions using local regulanzation, RAIRO Anal Numér 9 (R-2), pp 77-84, 1975 [EuDML: 193271] [MR: 400739] [Zbl: 0368.65008]
  7. 7 M CROUZIEUX, P -A RAVIART, Conforming and nonconforming fimte element methods for solving the stationary Stokes equations, RAIRO Anal Numér 7 (R-3), pp 33-76, 1973 [MR: 343661] [Zbl: 0302.65087]
  8. 8 V GIRAULT, P -A RAVIART, An analysis of a mixed finite element method for the Navier-Stokes équations, Numer Math 33, pp 235-271, 1979 [EuDML: 132640] [MR: 553589] [Zbl: 0396.65070]
  9. 9 V GIRAULT, P -A RAVIART, Finite element approximation of the Navier-Stokes equations, Springer Verlag, 1979 [MR: 548867] [Zbl: 0413.65081]
  10. 10 R GLOWINSKI, O PIRONNEAU, On a mixed finite element approximation of the Stokes problem I Convergence of the approximate solutions, Numer Math 33, pp 397-424, 1979 [EuDML: 132651] [MR: 553350] [Zbl: 0423.65059]
  11. 11 R B KELLOGG, J E OSBORN, A regularity resuit for the Stokes problem in a convex polygon, J Funct Anal 21, pp 397-431, 1976 [MR: 404849] [Zbl: 0317.35037]
  12. 12 O LADYZHENSKAYA, The mathematical theory of viscous incompressible flows, Gordon & Breach, 1963 [MR: 155093] [Zbl: 0121.42701]
  13. 13 R TEMAM, Navier-Stokes equations, North Holland Publishing Company, 1977 [MR: 603444] [Zbl: 0426.35003]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you